# SDR 9616449940

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Ws 60/68
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON THE RIGHT WING STR 14 AT XRS 68 AND ON STR 19 AT XRS 60.  REPAIRED STRINGERS (P/N 5919238-502, 5911279-502) PER EA 99-110820, -110876.
